MathSciNet Relay Station
MathSciNet bibliographic data
MR1899452 (2003a:35212) 35R35 (35J60 76B07)
Manfredi, Juan; Petrosyan, Arshak; Shahgholian, Henrik A free boundary problem for $\infty$-Laplace equation. Calc. Var. Partial Differential Equations 14 (2002), no. 3, 359–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement